Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Resultants of matrix polynomials


Authors: I. C. Gohberg and L. E. Lerer
Journal: Bull. Amer. Math. Soc. 82 (1976), 565-567
MSC (1970): Primary 15A54; Secondary 15A24
DOI: https://doi.org/10.1090/S0002-9904-1976-14103-1
MathSciNet review: 0407048
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. C. Gohberg and G. Heining, Resultant matrix and its generalization. I: Resultant operator of matrix polynomials, Acta Sci. Math. (Szeged) 37 (1975), Fasc. 1-2, pp. 41-61. (Russian) MR 380471

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A54, 15A24

Retrieve articles in all journals with MSC (1970): 15A54, 15A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14103-1

American Mathematical Society